# SDR AALA201505049009

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 57,954 hours, 21,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT LENS MISSING AT SEAT 1C.  REPLACED LENS ON SEAT 1C EMERGENCY LIGHT.
